Numbness when sitting, laying down (heart problem?)
Let me start by saying that I have recently had an episode where I had severe chest pain and shortness of breath. it took me to the emergency room, where they ran a series of tests on me. I did a stress test, where I was able to walk for 12 minutes without incident. I did a series of blood tests. All seemed normal. I did a contrast CT scan of my upper body which revealed an ascending aortic aneurymism about 4 cms in diameter. All my arties appeared fine. I was sent home with instructions to check with my GP on the aneurymism, and to work to relieve severe GERD (which was the culprit on the chest pain apparently).
In the last two days I've noticed that my legs and arms seem to fall asleep much more than they ever used to. I noticed this when I work at my desk, and when I sleep at night. I have a tempurdedic bed when has always been good and distributing weight, and it doesn't seem to be helping now. Ill wake up and my whole leg, or leg and foot appear to be 'asleep.'
Something is going on here. Why is this leg tingling just starting now, so rapidly?
the only other piece of info I have is that two years ago I was told that the rheumatoid athritis antibody was present in a blood test. I went to a rheumatologist and was told that I didn't have the disease and not to worry about it. Amy curious if there is anything there.
I'm five foot ten and weight 200 pounds.
I read that diabetes can cause leg tingling, but my blood sugars are all normal.
I have read about plaque formation in the legs, but (1) why would this show up so rapidly as it has here in the last few weeks and (b) the pain never occurs when I'm excersizing. I have no symptoms when I walk or work in the yard, etc.
I can feel a pulse in both feet, even when they are "tingling"
my arms have been falling asleep all through out the night? whats the deal? i fill it all night long and in the morning when i wake up both my arms seem to b asleep? my doctor said it could be due to sleep disorder or night terrors? does anyone eles have this problem?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.